# SDR SWAA2024102243864

- Difficulty date: September 30, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WALL SUPPORT ANGLE ON AFT L/H SIDE AT 986.5+6 LBL 43 IS CORRODED. FLOOR WALL SUPPORT ANGLE ON AFT L/H SIDE CORRODED.<[01] REMOVED ANGLE SUPPORT PER SRM 51-40-02.;[02] REMOVED L/H AFT FLOOR WALL ANGLE PER SRM 51-40-02.;[03] INSTALLED NEW SUPPOR IAW SRM 51-40-02;[04] CORRECTED QUESTIONS;[05] REMOVED AND REPLACED NEW SUPPORT IAW SRM 51-40-02.;[06] INSPECTED WORK PERFORMED. REMOVED AND REPLACED NEW SUPPORT IAW SRM 51-40-02.
